# SDR AALA201602289027

- Difficulty date: February 22, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 51,150 hours, 21,817 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT TRACK, AT FRAME 20 & -Y1292.  REPLACED SEAT TRACK IAW SRM 53-11-15-201 FIGURE 207.
